Childhood Diseases

Posted by: Hmom | 2011-09-01



Sorry i forgot to ask in the post below. Last year my lg paed put her on Zyrtec/ Allecet but she couldnt take it as she used to stand up and shake her cot and go quite crazy at night which was obviously the side effect (nightmares). She was taken off it and as mentioned below she was put on Deselex on Saterday for her rash and also I think but under correcton for the her nose. I have noticed that her mood has changed a bit since she has started taking the Deselex - she is very short tempered at times and throws a tantrum when i tell her not to do something which isnt really her. Coudl this be the Deselex? The rash has gone nad the paed said i should try it for 8 days, it is five now. Thanks so much for taking the time to " listen" :

Expert's Reply



Deselex is a relatively new so called 'non-sedating' antihistamine. It is less sedating than Zyrtec or Allecet, but may still cause side effects such as anger episodes as you describe here. I suggest that you stop the Deselex now as your daughter's urticaria rash has cleared up.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Want to comment?

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.